# SDR DHL2002746005

- Difficulty date: February 24, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Will Not Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL THREE ENGINE FIRE WARNINGS WILL NOT TEST PROPERLY.  FOUND THAT FIRE WARNING WILL NOT WORK WITH A/C POWER CABLE CONNECTED.  ASSIGNED DMI 8618 PER MEL 24-14.  PLACARD INSTALLED.
